# SDR SWIA2024012320

- Difficulty date: December 20, 2023
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 47,417 hours, 40,692 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: UNKNOWN
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON, #1 HINGE, INBD BUSHING BORE IS GOUGED.   (C-CHECK RO 1/22/2024)   REPAIRED INBD BUSHING BORE AT LH AILERON, #1 HINGE. REF - MHIRJ REO 601R-57-51-1040, REV -A, DATED 2024-01-04 STEPS 1 THROUGH 9.COMPLETED SKYWEST TASK CARD 51-900-1003-SKY.
